# SDR 2007UALA04186

- Difficulty date: October 11, 2007
- Submitted: October 16, 2007
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 56,130 hours, 20,741 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER HINGE CUTOUT IS DAMAGED.  MAJOR REPAIR ACCOMPLISHED.  DOOR 2L UPPER HINGE CUTOUT TRIMMED ALL THE WAY UP TO BEND LINE OF FRAME.  DRILLED, TRIMMED, FITTED AND INSTALLED REPAIR DOUBLER.
